MAUDE Adverse Event Report: SYNTHES GMBH STARDRIVE SCREWDRIVER SHAFT T8 105MM

SYNTHES GMBH STARDRIVE SCREWDRIVER SHAFT T8 105MM
Catalog Number 314.467
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During routine medically device reprocessing, medical device reprocessing staff identified that the stardrive front tip of complained items 3 x 314.467 (scrdriver shaft t8 self-holding) had become warped, bent and twisted and would no longer successfully connect with the screw heads as the instrument was designed to.Medical device reprocessing staff also identified that the torque limiting of complained items 3 x 511.776 (torque limiter 0.8nm w/ao/asif-qc) had become not functional/calibrated and would no longer successfully torque the screws as the instrument was designed to.These items were deemed to be no longer functional, and were subsequently discarded.Replacements are required.No additional information is available.

Brand Name
STARDRIVE SCREWDRIVER SHAFT T8 105MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25131015
Report Number8030965-2026-04435
Device Sequence Number15784417
Product Code HXX
UDI-Device Identifier10886982188922
UDI-Public(01)10886982188922
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.467
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown